My husband has had MRSA from a spider bite over 4 years ago (always attacks or re-presents in the right leg)..he works construction, and presently is on a run of Amoxicillin 500mg TID, HOWEVER, a day or two after he started the amoxicillin, the following lesions appeared, some weeping clear or white tinged dischage..anything else he can do? (the pics I took of his lesions before he went back to work today), he is afebrile, no other medical hx, no meds, he uses topical anti infectives, peroxide, triple anitbiotic, telfa, etc...both legs from the knee down are swollen +3 edematous, right leg where all the lesions are (4 total is various states of healing, no weeping now)...what can he do?..Limited medical insurance, therefore last month he was borderline septic, (temp 103+), and the leg was swelling, etc..went to ER they gave him 3 rounds of IV atibiotics, he signed out AMA but they were going to at least give him a month's worth of Tetracycline..but like an ***k he didn't pick up that script...what can he do, if anything regarding these new lesions,should he be concerned,any opinions would be great and please refer to the pics all from his right knee, right calf,right outer aspect of his ankle, thank you much!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?